Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 01, 2014, 08:53:17 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632706
  • Total Topics: 47928
  • Online Today: 288
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 2 days of missed Atripla  (Read 8944 times)

0 Members and 1 Guest are viewing this topic.

Offline Ocean1617

  • Member
  • Posts: 19
Re: 2 days of missed Atripla
« Reply #50 on: May 09, 2012, 03:25:03 AM »
Thx Ms.Philicia and Ted....you guys are right! The pharmarcy said the earliest I can get a refill is 7 days before the 30th day. So, with this rate, I can have more than a month supply of reserve in 5 months.

Again, thank you you guys for this valuable tip!

Offline planonstaying

  • Member
  • Posts: 169
  • Hiv is the FOX,tcells the rabbit, CALL the HOUNDS!
Re: 2 days of missed Atripla
« Reply #51 on: May 11, 2012, 04:50:03 PM »
I had the same mail order hassles till I became  disabled and  got  cadap.  I was told  once  after missing a few doses  because mail order does  suck   that I should of called a local agency they would of gotten  me together with the community  health van for a few days doses.  if you don't have case management it might be a reason to get it  just so you have that resource in emergencies. Mine made it clear   to  TELL  her  if it ever  happened  again  so  it could  be avoided

Mail order is evil  and   they wont do auto renewals which to me is like announcing   if   you don't have the meds    it's  that much more profit
If someone tells you  potential consequences of a behavior  it  doesn't  mean they jude you or mit    they may just give a shit about you

Offline Aeroflight03

  • member
  • Posts: 1
Re: 2 days of missed Atripla
« Reply #52 on: June 29, 2012, 12:13:00 PM »
I had to create an account to respond to this because the exact same thing happened to me earlier this week.  I ended up missing two doses and was in a panic. My doctor said 2 days shouldn't cause any damage.
Drive to Austin to borrow some of mine if it happens again.  ;-)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.